Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 7, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 21, 2018, 10:37 PM CST for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2018, 10:37 PM CST (04:37 UTC)
- Expired
- Jan 21, 2018, 11:00 PM CST
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 3:05 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
997
WUUS54 KTSA 220437
SVRTSA
ARC033-131-OKC079-135-220500-
/O.NEW.KTSA.SV.W.0007.180122T0437Z-180122T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1037 PM CST SUN JAN 21 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Crawford County in northwestern Arkansas...
Northern Sebastian County in west central Arkansas...
Southeastern Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 1100 PM CST
* At 1037 PM CST, severe thunderstorms were located along a line
extending from 3 miles east of Roland to Pocola, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Fort Smith... Van Buren...
Greenwood... Alma...
Barling... Pocola...
Roland... Lavaca...
Arkoma... Mulberry...
Dyer... Hackett...
Bonanza... Cameron...
Moffett... Rudy...
Excelsior... Bloomer...
Figure Five... Burnville...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 21.
Interstate 40 in Oklahoma between mile markers 324 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.
LAT...LON 3520 9409 3513 9454 3549 9452 3563 9407
3557 9407
TIME...MOT...LOC 0437Z 255DEG 42KT 3544 9446 3522 9447
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
342
WWUS54 KTSA 220451
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1051 PM CST SUN JAN 21 2018
OKC079-135-220501-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-180122T0500Z/
Sequoyah OK-Le Flore OK-
1051 PM CST SUN JAN 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas.
LAT...LON 3520 9409 3521 9435 3553 9437 3563 9407
3557 9407
TIME...MOT...LOC 0451Z 244DEG 52KT 3553 9433 3541 9425 3522 9432
$$
ARC033-131-220500-
/O.CON.KTSA.SV.W.0007.000000T0000Z-180122T0500Z/
Crawford AR-Sebastian AR-
1051 PM CST SUN JAN 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR SOUTHWESTERN CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...
At 1051 PM CST, severe thunderstorms were located along a line
extending from near Figure Five to 5 miles south of Alma to near
Excelsior, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Fort Smith... Van Buren...
Greenwood... Alma...
Barling... Lavaca...
Mulberry... Dyer...
Rudy... Bloomer...
Figure Five... Jenny Lind...
Kibler... Central City...
Concord... Shibley...
Furry... Ursula...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 4 and 21.
Interstate 540 between mile markers 1 and 4.
Interstate 49 between mile markers 22 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas.
LAT...LON 3520 9409 3521 9435 3553 9437 3563 9407
3557 9407
TIME...MOT...LOC 0451Z 244DEG 52KT 3553 9433 3541 9425 3522 9432
HAIL...<.75IN
WIND...60MPH
$$014
WWUS54 KTSA 220457
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1057 PM CST SUN JAN 21 2018
ARC033-131-220507-
/O.EXP.KTSA.SV.W.0007.000000T0000Z-180122T0500Z/
Crawford AR-Sebastian AR-
1057 PM CST SUN JAN 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD AND
NORTHERN SEBASTIAN COUNTIES WILL EXPIRE AT 1100 PM CST...
The storms which prompted the warning have weakened to just below
severe levels. Therefore the warning will be allowed to expire.
LAT...LON 3520 9409 3521 9435 3553 9437 3563 9407
3557 9407
TIME...MOT...LOC 0457Z 255DEG 42KT 3555 9426 3543 9418 3524 9425
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 8:52 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Jan 21, 8:52 PM CST, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 852 PM CST Sun Jan 21 2018 ...UPDATE... .DISCUSSION... Showers and thunderstorms continue to lift northeast across far Eastern and Southeast Oklahoma as well as over Northwest Arkansas ahead of a cold front/dryline that is just starting to enter into Eastern Oklahoma. Instability out ahead of the boundary has been mainly over far Southeast Oklahoma into Western Arkansas with multiple severe and tornado warnings having been issued this evening. A tornado watch remains in effect until 11 PM for much of these locations. Through tonight...showers and thunderstorms will continue to push across far Eastern Oklahoma and Northwest Arkansas over the next few hours as the cold front/dryline makes its way eastward through the CWA. The instability axis should also continue to shift eastward with time...though a window of severe potential will remain over the next couple hours over mainly far Southeast Oklahoma into Western Arkansas with locally damaging winds and also a tornado threat possible. The cold front/dryline looks to be exiting Northwest Arkansas during the midnight-2am time frame with precip exiting ahead of the boundary. Behind the boundary...gusty southwest to westerly winds 15 to 30+mph...much drier air and falling temperatures will spread over the CWA overnight. Also behind the boundary...scattering mid/high clouds are forecast with the potential for increasing low clouds over Northeast Oklahoma as the upper level low moves east northeast into/through Kansas late tonight and Monday. These conditions will allow for low temperatures to get down into upper 30s and 40s for the CWA. For the evening update...have tweaked hourly pop/wx/temp/dewpoint grids based on current trends and observations. Also added a few adjustments to sky and wind grids to account for the mentioned above. The rest of the forecast seems to be in good shape at this time. && .PRELIMINARY POINT TEMPS/POPS... TUL 41 49 29 54 / 10 10 0 0 FSM 42 53 32 54 / 100 0 0 0 MLC 42 52 30 55 / 40 0 0 0 BVO 39 47 28 52 / 10 10 0 0 FYV 41 46 29 49 / 100 10 0 0 BYV 41 47 29 48 / 100 10 10 0 MKO 39 49 28 52 / 50 0 0 0 MIO 40 45 28 50 / 70 10 10 0 F10 40 50 29 54 / 30 0 0 0 HHW 42 56 32 57 / 100 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20
Hazardous weather outlook, Jan 21, 5:05 PM CST, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 PM CST Sun Jan 21 2018
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 PM CST Sun Jan 21 2018
...Tornado Watch for Western Arkansas and parts of Eastern Oklahoma...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA....Along and east of a line from the northwest tip of
Arkansas to just of Hugo, Oklahoma.
ONSET...Now through 1am.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Along and east of a line from Miami, Oklahoma to near
Durant, Oklahoma.
ONSET...Now through 1am.
FLASH FLOOD.
RISK...Limited.
AREA...Along and east of a line from Miami, Oklahoma to near
Durant, Oklahoma.
ONSET...Now through 1am.
FIRE WEATHER DANGER.
RISK...Limited.
AREA...Mainly west of a Highway 75 in eastern Oklahoma.
ONSET...Now through 10pm.
DISCUSSION...
There is some potential for an isolated tornado this evening in
western Arkansas and parts of eastern Oklahoma as thunderstorms
continue to increase and winds aloft become more favorable for
storms. There is also the risk for a few damaging winds gusts
and isolated reports of hail near quarter size. The greatest
tornado potential, albeit limited, is expected to be along and
east of a line from Hugo to Fort Smith to Green Forest. The storms
will shift east and out of the area near or a little after
Midnight.
While storm motions will be fast, training of storms across
the same locations could result in locally excessive rainfall
with some risk of flooding.
Drier air coming in from the west with gusty winds will promote
some enhancement of fire spread in eastern Oklahoma this evening
behind the storms.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Limited Fire Weather Potential.
TUESDAY...No Hazards.
WEDNESDAY...No Hazards.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...No Hazards.
EXTENDED DISCUSSION...
Gusty winds behind the cold front will result in some enhancement
of the fire spread potential tomorrow in eastern Oklahoma and
northwest Arkansas. The higher potential is likely to be in
southeast Oklahoma and west-central Arkansas.
The next weather system to approach the region could result in
some thunderstorm activity on Friday.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Jan 21, 9:35 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
935 PM CST SUN JAN 21 2018
ARZ011-020-220400-
Madison AR-Franklin AR-
935 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MADISON AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 1000 PM CST...
At 935 PM CST, strong thunderstorms were located along a line
extending from 2 miles east of Japton to 7 miles southeast of Cass.
Movement was northeast at 60 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
St. Paul... Aurora...
Saint Paul... Pettigrew...
Kingston... Marble...
Witter... Boston...
Dutton... Red Star...
Weathers... Taft...
A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas.
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3578 9352 3576 9355 3577 9370
3564 9370 3559 9377 3599 9378 3620 9361
3618 9358 3616 9358 3615 9355 3613 9355
3612 9349 3608 9348 3608 9345 3599 9345
TIME...MOT...LOC 0335Z 208DEG 54KT 3597 9376 3559 9376Special weather statement, Jan 21, 9:36 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
936 PM CST SUN JAN 21 2018
OKZ049-076-220415-
Pushmataha OK-Le Flore OK-
936 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA AND SOUTHERN
LE FLORE COUNTIES UNTIL 1015 PM CST...
At 935 PM CST, strong thunderstorms were located along a line
extending from 5 miles east of Albion to 11 miles east of Cloudy.
Movement was northeast at 60 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Heavener... Howe...
Octavia... Heavener Runestone State Park...
Whitesboro... Muse...
Big Cedar... Hodgen...
Honobia...
A tornado watch remains in effect until 1100 PM CST for southeastern
Oklahoma.
LAT...LON 3468 9506 3509 9445 3451 9446 3451 9504
3426 9505 3424 9507 3424 9515 3421 9515
3420 9517
TIME...MOT...LOC 0335Z 232DEG 54KT 3466 9501 3433 9509Special weather statement, Jan 21, 9:48 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
948 PM CST SUN JAN 21 2018
ARZ001-010-220415-
Benton AR-Washington AR-
948 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BENTON AND EASTERN
WASHINGTON COUNTIES UNTIL 1015 PM CST...
At 948 PM CST, strong thunderstorms were located along a line
extending from 3 miles east of Highfill to 4 miles northwest of
Strickler. Movement was northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Lowell... Farmington...
Prairie Grove... Elkins...
Tontitown... Bethel Heights...
West Fork... Cave Springs...
Greenland... Highfill...
Garfield... War Eagle...
Hobbs State Park... Johnson...
Elm Springs... Goshen...
This includes Interstate 49 between mile markers 52 and 84, and
between mile markers 86 and 87.
A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.
LAT...LON 3603 9395 3583 9437 3629 9434 3650 9390
3650 9388
TIME...MOT...LOC 0348Z 231DEG 47KT 3626 9430 3587 9437Local storm report, Jan 21, 10:13 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CST SUN JAN 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG CECIL 35.44N 93.94W
01/21/2018 FRANKLIN AR EMERGENCY MNGR
24 INCH DIAMETER TREE DOWN, SIDING BLOW DOWN, AND POWER
LINES DOWN NEAR 541 PINE HOLLER ROAD NEAR CECIL. TREES
ALSO DOWN NEAR HIGHWAY 41 AND MONTOOTH ROAD.
&&
MEPSpecial weather statement, Jan 21, 10:18 PM CST, 19 minutes before
Special Weather Statement National Weather Service Tulsa OK 1018 PM CST SUN JAN 21 2018 ARZ001-002-010-011-220445- Carroll AR-Madison AR-Benton AR-Washington AR- 1018 PM CST SUN JAN 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON... NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 1045 PM CST... At 1017 PM CST, strong thunderstorms were located along a line extending from 4 miles east of Seligman to 2 miles northeast of War Eagle to 2 miles west of Elkins. Movement was northeast at 70 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Berryville... Eureka Springs... Elkins... Gateway... Beaver... Hindsville... War Eagle... Urbanette... Hobbs State Park... Grandview... Clifty... Goshen... Rockhouse... Tuttle... Beaver Lake... Mayfield... Larue... Pleasant Ridge... Bland... Best... A tornado watch remains in effect until 1100 PM CST for northwestern Arkansas. LAT...LON 3635 9355 3597 9405 3650 9394 3650 9351 TIME...MOT...LOC 0417Z 220DEG 60KT 3654 9387 3629 9392 3601 9405
Special weather statement, Jan 21, 10:29 PM CST, 8 minutes before
Special Weather Statement National Weather Service Tulsa OK 1029 PM CST SUN JAN 21 2018 ARZ010-019-029-OKZ069-072-076-220500- Sebastian AR-Washington AR-Crawford AR-Adair OK-Sequoyah OK- Le Flore OK- 1029 PM CST SUN JAN 21 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHWESTERN SEBASTIAN...SOUTH CENTRAL WASHINGTON...EASTERN SEQUOYAH... SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES UNTIL 1100 PM CST... At 1029 PM CST, strong thunderstorms were located along a line extending from 3 miles northwest of Short to near Howe. Movement was northeast at 50 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Fort Smith... Van Buren... Poteau... Cedarville... Mountainburg... Natural Dam... Greenwood... Alma... Barling... Pocola... Muldrow... Roland... West Fork... Spiro... Arkoma... Hackett... Howe... Bonanza... Winslow... Midland... This includes the following highways, Interstate 40 in Arkansas between mile markers 0 and 14. Interstate 40 in Oklahoma between mile markers 319 and 328. Interstate 540 between mile markers 1 and 14. Interstate 49 between mile markers 22 and 53. A tornado watch remains in effect until 1100 PM CST for northwestern and west central Arkansas...and southeastern, northeastern and east central Oklahoma. LAT...LON 3601 9408 3514 9425 3487 9470 3576 9454 TIME...MOT...LOC 0429Z 235DEG 44KT 3561 9453 3497 9465
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:04 PM CST | Special Weather Statement | TSA | LeFlore | 26 min |
| Jan 21, 6:34 PM CST | Special Weather Statement | TSA | LeFlore | 26 min |
| Jan 21, 6:42 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 33 min |
| Jan 21, 7:10 PM CST | Special Weather Statement | TSA | LeFlore | 35 min |
| Jan 21, 7:19 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 26 min |
| Jan 21, 7:23 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 37 min |
| Jan 21, 7:42 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 33 min |
| Jan 21, 8:02 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 28 min |
| Jan 21, 8:25 PM CST | Special Weather Statement | TSA | Cherokee | 35 min |
| Jan 21, 8:27 PM CST | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 3 hr |
| Jan 21, 8:47 PM CST | Special Weather Statement | TSA | LeFlore | 28 min |
| Jan 21, 9:36 PM CST | Special Weather Statement | TSA | LeFlore | 39 min |
| Jan 21, 10:29 PM CST | Special Weather Statement | TSA | LeFlore | 31 min |
| Jan 22, 8:57 AM CST | Wind Advisory | TSA | Creek, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 6 more | 9 hr |
| Jan 21, 6:02 PM CST | Special Weather Statement | TSA | Crawford | 28 min |
| Jan 21, 6:41 PM CST | Special Weather Statement | TSA | Sebastian | 34 min |
| Jan 21, 6:58 PM CST | Tornado Warning | TSA | Franklin, Sebastian | 32 min |
| Jan 21, 7:26 PM CST | Tornado Warning | TSA | Franklin | 34 min |
| Jan 21, 7:58 PM CST | Special Weather Statement | TSA | Franklin | 32 min |
| Jan 21, 8:08 PM CST | Special Weather Statement | TSA | Benton | 37 min |
| Jan 21, 8:21 PM CST | Special Weather Statement | TSA | Madison | 24 min |
| Jan 21, 9:04 PM CST | Special Weather Statement | TSA | Franklin | 26 min |
| Jan 21, 9:25 PM CST | Special Weather Statement | TSA | Franklin | 20 min |
| Jan 21, 9:35 PM CST | Special Weather Statement | TSA | Madison | 25 min |
| Jan 21, 9:43 PM CST | Severe Thunderstorm Warning | TSA | Carroll, Madison | 47 min |
| Jan 21, 9:48 PM CST | Special Weather Statement | TSA | Washington | 27 min |
| Jan 21, 10:18 PM CST | Special Weather Statement | TSA | Carroll | 27 min |
| Jan 21, 10:56 PM CST | Special Weather Statement | TSA | Crawford, Franklin | 34 min |
| Jan 21, 11:25 PM CST | Special Weather Statement | TSA | Carroll, Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.